Abstract and Applied Analysis
Volume 5 (2000), Issue 4, Pages 265-284

Existence and nonexistence of global solutions of degenerate and singular parabolic systems

Gabriella Caristi

Dipartimento di Scienze Matematiche Università di Trieste, Trieste I-34100, Italy

Received 29 November 2000

Copyright © 2000 Gabriella Caristi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.